# SDR SIMA200334405

- Difficulty date: November 27, 2003
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 12010732001
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION, FRAME 81 WAS FOUND GOUGED BELOW SRM LIMITS.  BLENDED THE GOUGE AND PERFORMED NDT INSPECTION FABRICATED A REPAIR DOUBLER.  REPAIR DONE IAW EMB STATEMENT IC2003-145/4017 DATED NOV 27, 2003.  (M)
